# SDR DLM90081435

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 37,496 hours, 19,995 cycles
- Engine: Iae V2528D5
- Engine time: 16,339 hours, 19,900 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

HIT BIRD AT ABOUT 135 KTS.  HIGH SPEED ABORT ACCOMPLISHED AND PARKED WITH HOT BRAKES.  RT ENGINE FLUCTUATED AND HAD NOTICABLE POWER LOSS WITH THE BIRD STRIKE.   BRAKE TEMP REACHED 650.  REPLACED NR 2 ENGINE.
